Jump to content

Wnt2bHppy212112

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

  1. I have been taking lexapro for about 2 weeks, started 5mgs now am taking 10. Its actually started helping pretty quick and the past 2 weeks have actually been the best 2 weeks I have had IN A LONG TIME! I am just getting this HORRIBLE headaches. When I get them nothing makes them go away, and they get so bad that sometimes I cannot even retain any information or even like focus/concentrate on whats happening. A few things I read online said that these should go away, but some say it could be serious. I am going to my doctor on Monday but I would def like some feedback before than. Also I heard you can actually physically withdraw from this medicine? Has anyone had that happen to them? If so was it bad? I do not want to be physically dependent on another drug as I was before. Its Horrible and I did not know that about lexapro until after I started taking it. Any feed back will help!
×
×
  • Create New...